Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 82

1.

Acute atraumatic pluriradiculopathy after heroin consumption.

Rubio MÁ, León A, Moreira A, Navalpotro I, Muiño E, Munteis E, Pascual-Calvet J, Roquer J.

J Clin Neuromuscul Dis. 2014 Mar;15(3):87-8. doi: 10.1097/CND.0000000000000027. No abstract available.

PMID:
24534827
2.

[Acute transverse myelitis associated with heroin consumption].

Pujadas Capmany R, Argimón Pallás J, Berenguer González J, Titus Albareda F, Torras Moreno P, Rosell Abaurrea F, Jané Pesquer J.

Med Clin (Barc). 1983 Oct 22;81(12):550-1. Spanish. No abstract available.

PMID:
6656377
3.

Acute parkinsonism with corresponding lesions in the basal ganglia after heroin abuse.

Mätzler W, Nägele T, Gasser T, Krüger R.

Neurology. 2007 Feb 6;68(6):414. No abstract available.

PMID:
17283314
4.

[Acute rhabdomyolysis in heroin addiction].

Arcangeli A, Cavaliere F, Carducci P, Proietti R, Magalini SI.

Recenti Prog Med. 1986 Mar;77(3):133-5. Italian. No abstract available.

PMID:
3715179
5.

Acute myoglobinuria as a fatal complication of heroin addiction.

Chan YF, Wong PK, Chow TC.

Am J Forensic Med Pathol. 1990 Jun;11(2):160-4.

PMID:
2343845
6.

[Myelopathy of heroin addicts].

Cler JM, Friol-Vercelletto M, Mussini JM, Ponge T.

Nouv Presse Med. 1982 Dec 11;11(50):3728-9. French. No abstract available.

PMID:
7170177
7.

Acute onset esotropia after heroin withdrawal.

Czyz CN, Piehota PG, Strittmatter AM.

Am J Emerg Med. 2015 Apr;33(4):598.e1-2. doi: 10.1016/j.ajem.2014.08.063. Epub 2014 Aug 28. No abstract available.

PMID:
25242008
8.

Heroin-induced thrombocytopenia.

Moss RA, Okun DB.

Arch Intern Med. 1979 Jul;139(7):752-4.

PMID:
454061
9.

[Acute rhabdomyolysis due to heroin. A case report].

Zizzo G, Zarrelli N, Simeone A, Bonetti MG, Del Giudice A, Cammisa M.

Radiol Med. 1992 Jul-Aug;84(1-2):147-50. Italian. No abstract available.

PMID:
1509132
10.

[2 cases of acute Candida albicans endophthalmitis treated by vitrectomy in heroin addicts].

Limon S, Lombardo JP, Bloch-Michel E.

Bull Soc Ophtalmol Fr. 1981 Dec;81(12):1163-5. French. No abstract available.

PMID:
6979412
11.

[Musculoskeletal syndrome in heroin addicts].

Cogolludo Campillo V, Alvarez del Buergo M, Chamizo Carmona E, Mateo Bernardo I.

Med Clin (Barc). 1989 May 6;92(17):677-8. Spanish. No abstract available.

PMID:
2747335
12.

[Myocardial involvement in rhabdomyolysis caused by acute heroin intoxication].

Melandri R, De Tommaso I, Zele I, Rizzoli D, Rapezzi C, Pezzilli R, Re G, Fontana G.

Recenti Prog Med. 1991 Jun;82(6):324-7. Italian.

PMID:
1924987
13.

[Extensive aponeurotomy after acute rhabdomyolysis in a heroin addict].

Surbled M, Bugnon D, Feigel P, Frieh JM, Clementi E.

Presse Med. 1995 Feb 18;24(7):370. French. No abstract available.

PMID:
7899411
14.

[Acute pancreatitis after intravenous buprenorphine misuse in a heroin addict].

Sepulveda S, Dermine H, Mulot A, Villard M, Haberer JP.

Ann Fr Anesth Reanim. 2004 Jun;23(6):658-9. French. No abstract available.

PMID:
15234740
15.

[Renal failure in heroin addicts].

Szepietowski T, Adamiec R, Rabczyński J.

Pol Tyg Lek. 1986 Sep 29;41(39):1235-8. Polish. No abstract available.

PMID:
3822891
16.

Botulism in a heroin addict.

Sawalha W.

East Mediterr Health J. 2001 May;7(3):556-8. No abstract available.

PMID:
12690780
17.

Nephropathy in heroin addicts with staphylococcal septicemia.

Savin V, Siegel L, Schreiner GE.

Perspect Nephrol Hypertens. 1973;1 Pt 1:397-408. No abstract available.

PMID:
4536434
18.

Acute myocardial infarction after heroin injections.

Yu SL, Liu CP, Lo YK, Lin SL.

Jpn Heart J. 2004 Nov;45(6):1021-8.

19.

[Acute plexus lesions in heroin dependence].

Delcker A, Dux R, Diener HC.

Nervenarzt. 1992 Apr;63(4):240-3. German.

PMID:
1594090
20.

Focal rhabdomyolysis and brachial plexopathy: an association with heroin and chronic ethanol use.

Riggs JE, Schochet SS Jr, Hogg JP.

Mil Med. 1999 Mar;164(3):228-9.

PMID:
10091499

Supplemental Content

Support Center